# SDR AU980525

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Failed
- Location: Rt Mlg Downlock
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK ARM FAILED.  LANDING GEAR COLLAPSED.  AIRCRAFT WAS PREVIOUSLY REGISTERED AS VH-TXE.
